Every once in awhile I get these feelings of sort of like flu with uneasyness and restlessness. I know that my fibro can cause the flu type symptoms but does it cause the others? I am on methadone and I am afraid that it is causing a dependancy that is making my body wanting more. It was just about a hour before time was up before time to take my med again but now it is coming anytime. Today I started feeling jittery and confused. I didn't feel like I could make a decision. I was afraid that my husband was going to ask me something. The only thing that I can think of is topamax with the confusion because it has caused that before and I have just started taking it again. But the other I have been experiencing it for quite a while now. My husband says that it is because I am not getting any exercises. That I need to exercise so that my body will not feel like achy, uneasy, restless and like a hurting all over-flu like? It is hard to explain. What do you think? I am wondering if it is a side effect of the methadone. I have been on it for about 2 or 3 years. I don't remember right now.
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...